# SDR SWAA2021091498287

- Difficulty date: July 27, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER LOCATED BS 663.5 LBL 35.5 AT MAIN WHEEL WELL COMPARTMENT ; 2021-342040 / [01] TOOL USED CALIPER P/N: 500-464 S/N: B17030925 DUE DATE 06-AUG-21; [02] TOOL USED SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24/FEB/22.; [03] TOOL USED: HOTBONDER: HCS9200B-AV S/N:18196127 DUE DATE:11-DEC-21.; [04] TOOL USED: SCALE P/N: CL-5000 S/N: AE-408752 DUE DATE: 19/MAR/22.; [05] REPAIRED VAPOR BARRIER LOCATED BS 663.5 LBL 35.5 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10; [06] REPAIRED VAPOR BARRIER LOCATED BS 663.5 LBL 35.5 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII ACCOMPLISHED; [07] REPAIRED VAPOR BARRIER LOCATED BS 663.5 LBL 35.5 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10; [08] REPAIRED VAPOR BARRIER LOCATED BS 663.5 LBL 35.5 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII ACCOMPLISHED
